International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 31, Pages 1981-1991
A nonlinear two-species oscillatory system: bifurcation and stability analysis
Department of Applied Mathematics, University of Calcutta, Kolkatta 700 009, India
Received 20 January 2002
Copyright © 2003 Malay Bandyopadhyay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The present paper dealing with the nonlinear bifurcation analysis
of two-species oscillatory system consists of three parts. The
first part deals with Hopf-bifurcation and limit cycle analysis of
the homogeneous system. The second consists of travelling wave
train solution and its linear stability analysis of the system in
presence of diffusion. The last deals with an oscillatory
chemical system as an illustrative example.